# SDR MWEA050042

- Difficulty date: May 12, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N920ME
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 1,304 hours, 720 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 8061965
- Part serial: 13766562
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE PARAMETER N1 AND N2 ENGINE PRESSURE RATIO BEGAN FLUCUATING.  PERFORMED FAULT REVIEW.  FAULTS 732132.  INSPECTED AND CHANGED LEFT ENGINE LOW AND HIGH PRESSURE FUEL FILTERS, NO CONTAMINATION.  REMOVED AND REPLACED LEFT ENGINE FUEL METERING UNIT.
